Seung Jun Chang, Soon Ja Kang, David Skoug, "Conditional generalized analytic Feynman integrals and a generalized integral equation", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 145790, 18 pages, 2000. https://doi.org/10.1155/S0161171200002775
Conditional generalized analytic Feynman integrals and a generalized integral equation
We use a generalized Brownian motion process to define a generalized Feynman integral and a conditional generalized Feynman integral. We then establish the existence of these integrals for various functionals. Finally we use the conditional generalized Feynman integral to derive a Schrödinger integral equation.
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.